VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
Does anyone have solutions for avoiding insomnia when taking a D3 supplement? I know it is best to take it in the morning, & I know that it can halt melatonin production. Are there any other workarounds in addition to taking it in the morning? I’ve had this problem with 1000/2000/4000iu. I enjoy the energy boost very much but it is negated by loss of quality sleep. Thank you!

Asked by  sknick on November 13, 2017

Answers
  •  sknick on

    See title

    Answered by  sknick on
  •  IAW on

    The problem is most likely a lack of magnesium. Vitamin D uses a lot of magnesium to process things. So I would try a supplement but do not get “oxide” any other type is fine. I would take that for several days and then try taking the Vitamin D again. Try starting at 1000iu again. Give it a week and if your sleep is OK, then try doubling to 2000iu and see what happens.
    A lack of calcium can cause insomnia too but I would think you would have more symptoms then just the insomnia but maybe not.
    I have never heard of Vitamin D halting melatonin, so I do not think that is correct.
    If that doesn’t work, let me know!

    Answered by  IAW on

Recent Discussion

Popular Questions